# SDR SWAA2014071429906

- Difficulty date: July 8, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 28,584 hours, 16,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED BETWEEN STATION 312 - 328 LBL 48.  R & R INTERCOSTAL IAW SRM & DWG.
